Aa
A
A
Close
MedHelp Members Community
WELCOME TO THE MEDHELP MEMBERS COMMUNITY: This Member-to-Member Community is a place for new and experienced members to ask questions or discuss how to use or find information and support on MedHelp’s website. Some examples are: “How To:” Ask a doctor a question, ask a member a question, Communicate with other members, find and use health tools & applications, find information, find the right forum or community for you, participate in a Doctor-to-Patient Health Chat. Also, “How to Create, Edit and Maintain”: Personal Messages (PM), Personal Health Records (PHR), Photos, Privacy, Profile Page, Settings, Trackers and Watch List.
21 - 40 (of 130) questions
NEWEST
ACTIVE
Avatar universal
Some red bumps are located where my upper and lower lips meet, they hurted for a couple days but not they just hurt when I stretch my mou...
Avatar universal
Someone has cellulitis in my family an got iv anti biotics can you catch it from someone by sharing bar of soap?? Cuz i have accnie and i...
Avatar universal
Hi i was on depo for awhile got off of it not long ago and had my period twice but i got done having my period like maybe 5 days ago and ...
1 answer |
Avatar universal
Anyone taking Solvadi or Ribafarin break out in rashes? And does any of these medications contain Sulphur? What happens if they do? Are t...
11605890 tn?1419793613
This is cross posted.. please visit my profile for pictures and visit my journal for the full story on my dad.. I'm trying my best to hel...
Avatar universal
Hi,ever since i was 12(25 now) I have had irregular periods sever cramps in my back and ovaries ,I seen doctors over and over all they wo...
1 answer |
Avatar universal
I have been cutting down from this med after many years of 20mg Lexapro. Reason is; The med's side effects became very bad with anger. Th...
1 answer |
10161776 tn?1408505269
Under the Medhelp User Groups FAQs it says: Are Groups moderated? Groups are moderated by the Founder of the Group. The Founder ma...
Avatar universal
I don't know what this is but here is my problems it started today. vagina discharge yellowish greenish no burning at all no smell a litt...
1 answer |
Avatar universal
I have a bump on my left leg. Its on the outside of the leg about 4 inches above the ankle. The bump doesn't hurt at all. I only really a...
1 answer |
Avatar universal
My transmitter for my Dexcom seven plus has give up and I can't afford to buy the new G4 system, I pay for all CGMS supplies of pocket an...
Avatar universal
why does the app show I have already used my calories everyday?
1645684 tn?1356653200
Hi I need help since the website will not allow me to delete a thread I started. After getting into a debate with someone on the addictio...
1 answer |
Avatar universal
I can't reply to my private messages.. What do I do to fix this?
1 answer |
2059648 tn?1439770265
How is it that some profile icons are purple and have no gender. I would like to change to that status.
Avatar universal
Heyyyyyy I'm new here and have a pregnant girlfriend and could really use a friend to be there /:
4520583 tn?1358497340
Hello, what are your thoughts on a social diary? For me, a social diary would help keep track of the number of times I socialize, who I t...
Avatar universal
I would like to track waist size and pants waist size, however I don't see these trackers on the weight tracker. Am I missing something ...
4326330 tn?1352841800
Can i edit my foods? I have some errors in them, wrong category, too much cal value. Can i edit them somehow?
209987 tn?1451939065
Why is there not a forum for muscular dystrophy? Just curious, as I know of several people who have this disease...just doesn't seem rig...
2 answers |
A
A
MedHelp Members Community Resources